Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Infinite-dimensional Whitehead and Vietoris theorems in shape and pro-homotopy


Authors: David A. Edwards and Ross Geoghegan
Journal: Trans. Amer. Math. Soc. 219 (1976), 351-360
MSC: Primary 55E05; Secondary 54C56
MathSciNet review: 0402735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In Theorem 3.3 and Remark 3.4 conditions are given under which an infinite-dimensional Whitehead theorem holds in pro-homotopy. Applications to shape theory are given in Theorems 1.1, 1.2, 4.1 and 4.2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55E05, 54C56

Retrieve articles in all journals with MSC: 55E05, 54C56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0402735-4
PII: S 0002-9947(1976)0402735-4
Article copyright: © Copyright 1976 American Mathematical Society